# SDR DALA2022091406120

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737
- Aircraft serial: 31926
- Aircraft time: 28,340 hours, 10,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9061283) DURING INSPECTION FOUND GROUP OF LIGHT OUT AROUND SEAT 30 ON RIGHT SIDE. REMOVED AND REPLACE BATTERY PACK PER B737 AMM 33-51. LIGHTS WORK CHECK OK.
